# SDR CA100127014

- Difficulty date: January 4, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 337B
- Aircraft time: 4,603 hours
- Engine: Cont IO360C
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14225007
- Condition: Cracked
- Location: Lt Wing
- Part time: 4,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSP OF WING AD 78-09-05 WAS ACCOMPLISHED AND THE LT WING FWD SPAR AFT WEB WAS FOUND CRACKED.
